# SDR ASOA20120227022

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 16,495 hours, 13,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY EXIT LIGHT ABOVE THE F/A SEAT WAS INOPERATIVE.  MX REPLACED THE EXIT MARKING SIGN.  OPS CHECKED GOOD.
